gastroenterologist-icon
Vomiting and Constipation
My father aged 70 had his pacemaker replacement operation on 7.7.21. Prior to this his blood report revealed high blood sugar with hbA1c of 15 and thereafter he has been treated with insulin and Geminor. During his stay in the hospital and after discharge on the 10th July 2021, he is suffering from constipation. From 11th onwards, after two hours of taking his antibiotics in the morning, he starts vomitting. Past couple of days, we gave ondem so he didn't vomit. But today again he vomitted. He always had regular bowels and therefore is in discomfort. We gave him isabgol but it didn't help. He has lost enormous amount of weight in past few months and is anemic too. Kindly advice, what should we do?
22 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Consult a gastroenterologist soon
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Please see a local gastroentrologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.